Fitting a normal distribution when the model is wrong

Copas, J.B. and Stride, C.B. orcid.org/0000-0001-9960-2869 (1997) Fitting a normal distribution when the model is wrong. Annals of the Institute of Statistical Mathematics, 49 (4). pp. 601-614. ISSN 0020-3157

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 1997 Springer
Keywords: local likelihood; semi-parametric inference; robust estimation; model misspecification
Dates:
  • Published: December 1997
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Sheffield University Management School
Depositing User: Symplectic Sheffield
Date Deposited: 15 Aug 2016 12:13
Last Modified: 02 Nov 2016 07:31
Published Version: http://dx.doi.org/10.1023/A:1003220407410
Status: Published
Publisher: Springer Verlag
Refereed: Yes
Identification Number: https://doi.org/10.1023/A:1003220407410

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics